# SDR RRXA001079

- Difficulty date: October 30, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 89,793 hours, 22,272 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Latch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON GEAR RETRACTION DOORS NOT LATCHED AND GEAR NOT  LATCHED REMAINED ILLUMINATED UPON PERFORMING UPLATCH CHECK GEAR LIGHTS REMAINED ILLUMINATED  RECYCLED GEAR SEVERAL TIMES NO HELP.  PERFORMED LANDING GEAR AND GEAR DOOR INSP IAW DC-8 M/M 3-10-0, NO ABNORMALITES FOUND.  FOUND HYD SYS SEL OUT OF DETEND.  RESET HYD SELEC HANDLE TO NORM POS, LEFTED AFT IAW DC-8 M/M 7-11-0.  PERF GEAR EXT AND  RETRACTION IAW DC-8 IAW DC-8 M/M 32-30-0.  LANDING GEAR AND DOOR OPS CHECK NORMAL IAW 32-31-0.
